MathSciNet Relay Station
MathSciNet bibliographic data
MR816304 (87b:11016) 11B25 (11N25)
McCurley, Kevin S. The least $r$-free number in an arithmetic progression. Trans. Amer. Math. Soc. 293 (1986), no. 2, 467–475.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement